# SDR IPXA13M78932

- Difficulty date: June 4, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 45,317 hours, 9,414 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C,  RT WING BEADED DOUBLER CRACKED NEAR XOS 634.  REPAIRED RT WING FIXED L/E INNER BEADED DOUBLER BETWEEN XOS 633-648 IAW SRM 57-40-02, REPAIR 15, FIG 203.
